# SDR SWAA2022013160887

- Difficulty date: January 12, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N7881A
- Make and model: Boeing 737-7CT
- Aircraft serial: 35084
- Aircraft time: 44,806 hours, 23,070 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO BAY AFT DOOR SHIELD AT RBL 23 BS 500+6.  REMOVED AND EVALUATED SHIELD ON FWD CARGO BAY AFT DOOR,  NO FOUND ALLOWABLE DAMAGE LIMITS; DUE NOT LIMITS IN SRM PART WILL BE REPAIRABLE BY REPLACEMENT IAW SRM 51-40-02-0G-0; SRM 51-10-02-0G-0; STEP 9.  LOCATED AND DRILLED NEW SHIELD IAW SRM 51-40-05; AND DWG 143A8123.   INSTALLED NEW SHIELD IAW SRM 51-40-02-0G-0-; AND DWG#143A0080 ID:0023 REV:-; [08] INSTALLED FWD CARGO BAY AFT DOOR SHIELD AT RBL 23; FROM BS 500 - BS 500A. IAW. SRM 51-40-02-0G-0-; AND DWG#143A0080 ID:0023 REV.
